# SDR ASAA2016021815734

- Difficulty date: February 18, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 767 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF SPLICE TEE ASSY IS CORRODED.  ACFT GROUNDED.  R & R AFT CARGO COMPARTMENT FLOOR PANEL 140BF SPLICE TEST ASSY IAW AMM 25-52-10, PN 146A9401-4, PO 860175.1.  REMOVED DOT.
